MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE MAGNET MODERATE SUPPORT J TIP WIRE (0.014 IN X 182 CM) GUIDEWIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE MAGNET MODERATE SUPPORT J TIP WIRE (0.014 IN X 182 CM) GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number CATALOG # OR MODEL # H7491213001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During implantation of aicd, the luge magnet guidewire became tangled inside the coronary sinus vessel.While maneuvering the wire, the tangled part broke off from the main wire.Fda safety report id# (b)(4).

Brand Name
LUGE MAGNET MODERATE SUPPORT J TIP WIRE (0.014 IN X 182 CM) GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key10762446
Report NumberMW5097561
Device Sequence Number16422507
Product Code DQX
UDI-Device Identifier08714729895886
UDI-Public08714729895886
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2022
Device Model NumberCATALOG # OR MODEL # H7491213001
Device Catalogue NumberCATALOG # OR MODEL # H74912130
Device Lot Number25358342
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight92